PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2011 | 9 | 4 | 851-865
Tytuł artykułu

Nonlinear Leray-Schauder alternatives and application to nonlinear problem arising in the theory of growing cell population

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Motivated by a mathematical model of an age structured proliferating cell population, we state some new variants of Leray-Schauder type fixed point theorems for (ws)-compact operators. Further, we apply our results to establish some new existence and locality principles for nonlinear boundary value problem arising in the theory of growing cell population in L 1-setting. Besides, a topological structure of the set of solutions is provided.
Twórcy
autor
Bibliografia
  • [1] Agarwal R.P., O’Regan D., Liu X., A Leray-Schauder alternative for weakly-strongly sequentially continuous weakly compact maps, Fixed Point Theory Appl., 2005, 1, 1–10 http://dx.doi.org/10.1155/FPTA.2005.1
  • [2] Ben Amar A., Jeribi A., Mnif M., On a generalization of the Schauder and Krasnosel’skii fixed points theorems on Dunford-Pettis spaces and applications, Math. Methods Appl. Sci., 2005, 28(14), 1737–1756 http://dx.doi.org/10.1002/mma.639
  • [3] Ben Amar A., Jeribi A., Mnif M., Some fixed point theorems and application to biological model, Numer. Funct. Anal. Optim., 2008, 29(1), 1–23 http://dx.doi.org/10.1080/01630560701749482
  • [4] Ben Amar A., Mnif M., Leray-Schauder alternatives for weakly sequentially continuous mappings and application to transport equation, Math. Methods Appl. Sci., 2010, 33(1), 80–90
  • [5] Browder F.E., Problèmes Non-Linéaires, Séminaire de Mathématiques Supérieures, 15, Les Presses de l’Université de Montréal, Montréal, 1966
  • [6] Boulanouar M., A mathematical study in the theory of dynamic population., J. Math. Anal. Appl., 2001, 255(1), 230–259 http://dx.doi.org/10.1006/jmaa.2000.7237
  • [7] Diestel J., A survey of results related to the Dunford-Pettis property, In: Conference on Integration, Topology, and Geometry in Linear Spaces, Chapel Hill, 1979, Contemp. Math., 2, American Mathematical Society, Providence, 1980, 15–60
  • [8] Dodds P., Fremlin D.H., Compact operator in Banach lattices, Israel J. Math., 1979, 34(4), 287–320 http://dx.doi.org/10.1007/BF02760610
  • [9] Dunford N., Pettis B.J., Linear operations on summable functions, Trans. Amer. Math. Soc, 1940, 47, 323–392 http://dx.doi.org/10.1090/S0002-9947-1940-0002020-4
  • [10] Dunford N., Schwartz J.T., Linear Operators. I. General Theory, Pure Appl. Math., 7, Interscience, London, 1958
  • [11] Edwards R.E., Functional Analysis, Theory and Applications, Holt, Reinhart and Winston, New York-Toronto-London, 1965
  • [12] Gasiński L., Papageorgiou N.S., Nonlinear analysis, Ser. Math. Anal. Appl., 9, Chapman&Hall/CRC, Boca Raton, 2006
  • [13] Grothendieck A., Sur les applications linéaires faiblement compactes despaces du type C(K), Canad. J. Math., 1953, 5, 129–173 http://dx.doi.org/10.4153/CJM-1953-017-4
  • [14] Isac G., Gowda M.S., Operators of class (S) +1, Altmans condition and the complementarity problem, J. Fac. Sci. Univ. Tokyo Sect. IA, Math., 1993, 40(1), 1–16
  • [15] James I.M., Topological and Uniform Spaces, Undergrad. Texts Math., Springer, New York, 1987
  • [16] Jeribi A., A nonlinear problem arising in the theory of growing cell populations, Nonlinear Anal. Real World Appl., 2002, 3(1), 85–105 http://dx.doi.org/10.1016/S1468-1218(01)00015-3
  • [17] Krasnosel’skiĭ M.A., Zabreĭko P.P., Pustyl’nik E.I., Sobolevskiĭ, P.E., Integral Operators in Spaces of Summable Functions, Monographs and Textbooks on Mechanics of Solids and Fluids, Mechanics: Analysis, 1, Noordhoff, Leiden, 1976
  • [18] Latrach K., On a nonlinear stationary problem arising in transport theory, J. Math. Phys., 1996, 37(3), 1336–1348 http://dx.doi.org/10.1063/1.531440
  • [19] Latrach K., Compactness results for transport equations and applications, Math. Models Methods Appl. Sci., 2001, 11(7), 1182–1202 http://dx.doi.org/10.1142/S021820250100129X
  • [20] Latrach K., Jeribi A., A nonlinear boundary value problem arising in growing cell populations, Nonlinear Anal., 1999, 36(7), 843–862
  • [21] Latrach K., Taoudi M.A., Existence results for a generalized nonlinear Hammerstein equation on L 1 spaces, Nonlinear Anal., 2007, 66(10), 2325–2333 http://dx.doi.org/10.1016/j.na.2006.03.022
  • [22] Latrach K., Taoudi M.A., Zeghal A., Some fixed point theorems of the Schauder and the Krasnoselskii type and application to nonlinear transport equations, J. Differential Equations, 2006, 221(1), 256–271 http://dx.doi.org/10.1016/j.jde.2005.04.010
  • [23] Lebowitz J.L., Rubinow S.I., A theory for the age and generation time distribution of a microbial population, J. Math. Biol., 1974, 1(1), 17–36 http://dx.doi.org/10.1007/BF02339486
  • [24] Leray J., Schauder J., Topologie et équations fonctionnelles, Ann. Sci. École Norm. Sup., 1934, 51, 45–78
  • [25] Lods B., On linear kinetic equations involving unbounded cross-sections, Math. Methods Appl. Sci., 2004, 27(9), 1049–1075 http://dx.doi.org/10.1002/mma.485
  • [26] Petryshyn W.V., Structure of the fixed points sets of k-set-contractions, Arch. Rational Mech. Anal., 1971, 40(4), 312–328 http://dx.doi.org/10.1007/BF00252680
  • [27] Petryshyn W.V., Fixed point theorems for various classes of 1-set-contractive and 1-ball-contractive mappings in Banach spaces, Trans. Amer. Math. Soc, 1973, 182, 323–352
  • [28] Potter A.J.B., An elementary version of the Leray-Schauder theorem, J. London Math. Soc, 1972, 5(3), 414–416 http://dx.doi.org/10.1112/jlms/s2-5.3.414
  • [29] Rotenberg M., Transport theory for growing cell populations, J. Theoret. Biol., 1983, 103(2), 181–199 http://dx.doi.org/10.1016/0022-5193(83)90024-3
  • [30] Schaefer H., Neue Existenzsätze in der Theorie nichtlinearer Integralgleichungen, Ber. Verhandl. Sächs. Akad. Wiss. Leipzig Math.-Natur. Kl., 1955, 101, #7
  • [31] Schaefer H.H., Topological Vector Spaces, Macmillan, New York, 1966
  • [32] Showalter R.E., Monotone Operators in Banach Space and Nonlinear Partial Differential Equations, Math. Surveys Monogr., 49, American Mathematical Society, Providence, 1997
  • [33] Zeidler E., Nonlinear Functional Analysis and its Applications. I, Springer, New York, 1986
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0039-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.